# SDR FDEA201708162242

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 64,211 hours, 24,177 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: BACC63BP18A8SNL
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  FOUND BOTH GREEN POSITION LIGHTS INOPERATIVE.   FOUND CONNECTOR D07086 BROKEN ON TRANSFORMER. THE CONNECTOR WAS REPLACED IAW SWPM 20-60-06, NO HELP.  THE TRANSFORMER T10044 WAS REPLACED IAW AMM 33-43-03. LIGHT STILL NOT WORKING.  REPLACED THE FWD POSITION LIGHT SUB ASSY IAW AMM 33-43-01. OPS TESTED OK.
